RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2016, Volume 23, Number 2, Pages 5–20 (Mi da842)  

This article is cited in 4 scientific papers (total in 4 papers)

Enumeration of labeled connected graphs with given order and number of edges

V. A. Voblyi

Bauman Moscow State University, 5 2nd Baumanskaya St., 105005, Moscow, Russia

Abstract: We deduce a new formula for the number of labeled connected graphs with a given order and number of edges in terms of the block generating function. Applying this formula, we exactly and asymptotically enumerate cacti with given order and cyclomatic number. Tab. 1, bibliogr. 22.

Keywords: enumeration, labeled graph, block, cactus, asymptotics.

DOI: https://doi.org/10.17377/daio.2016.23.501

Full text: PDF file (289 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:2, 302–310

Bibliographic databases:

UDC: 519.175.3
Received: 13.07.2015
Revised: 14.12.2015

Citation: V. A. Voblyi, “Enumeration of labeled connected graphs with given order and number of edges”, Diskretn. Anal. Issled. Oper., 23:2 (2016), 5–20; J. Appl. Industr. Math., 10:2 (2016), 302–310

Citation in format AMSBIB
\Bibitem{Vob16}
\by V.~A.~Voblyi
\paper Enumeration of labeled connected graphs with given order and number of edges
\jour Diskretn. Anal. Issled. Oper.
\yr 2016
\vol 23
\issue 2
\pages 5--20
\mathnet{http://mi.mathnet.ru/da842}
\crossref{https://doi.org/10.17377/daio.2016.23.501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3557591}
\elib{http://elibrary.ru/item.asp?id=26129764}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 2
\pages 302--310
\crossref{https://doi.org/10.1134/S1990478916020149}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971219376}


Linking options:
  • http://mi.mathnet.ru/eng/da842
  • http://mi.mathnet.ru/eng/da/v23/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Voblyi, “Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number”, Math. Notes, 101:5 (2017), 790–794  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. A. Voblyi, “The Number of Labeled Outerplanar $k$-Cyclic Graphs”, Math. Notes, 103:5 (2018), 694–702  mathnet  crossref  crossref  isi  elib
    3. V. A. Voblyi, “The second Riddel relation and its consequences”, J. Appl. Industr. Math., 13:1 (2019), 168–174  mathnet  crossref  crossref
    4. V. A. Voblyi, “Ob asimptoticheskom perechislenii pomechennykh svyaznykh $k$-tsiklicheskikh grafov bez mostov”, Matem. zametki, 107:2 (2020), 304–306  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:183
    Full text:52
    References:35
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020